# SDR CKSA98106

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND LEVEL 2 CORROSION.  CORROSION ON STRINGER FS 1100 ON TOP AT LONG 36.  CORROSION REMOVAL OUT OF LIMITS IAW DC8 SRM 53-2-0, FIG 1F.  FAB REPAIR AND INSTALLED ON FRAME STA 1100 IAW DC8 SRM 53-2-0 PAGE 5/6 FIG 2.  FAB REPAIR AND INSTALLED BELT FRAME AT STA 1100 IAW COTNEY DRAWING D93-R21.  CORROSION TASK CARD NUMBER 5590-0551.  NON-ROUTINE NR 04618 TASK NR X0048.
